Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (2190 KB) | Table of Contents | PRIMS summary
Volume 29, Issue 1, 1993, pp. 121–151
DOI: 10.2977/prims/1195167545

Solutions Holomorphes et Singulières d'Équations aux Dérivées Partielles Singulières Non Linéaires

Raymond Gérard[1] and Hidetoshi Tahara[2]

(1) Institut de Recherche Mathématique Alsacien, Université Louis Pasteur, 10 rue du Général Zimmer, 67084, STRASBOURG, FRANCE
(2) Department of Mathematics, Sophia University, 7 Kioicho, Chiyoda-ku, 102-8554, TOKYO, JAPAN

No abstract available for this article.

No keywords available for this article.

Gérard R, Tahara H. Solutions Holomorphes et Singulières d'Équations aux Dérivées Partielles Singulières Non Linéaires. Publ. Res. Inst. Math. Sci. 29 (1993), 121-151. doi: 10.2977/prims/1195167545